RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2010, том 16(32), выпуск 2, страницы 120–125 (Mi thsp80)  

Some properties of strongly and weakly divisible statistical structures in a Banach space of measures

G. Sokhadze, Z. Zerakidze

Iv. Javakhishvili Tbilisi State University

Аннотация: Some properties of divisible statistical structures in a Banach space of measures are considered. Linear functionals of the integral type on the Banach space of measures are defined, and the criteria of weak and strong divisibilities of statistical structures are given in terms of such sets of functionals.

Ключевые слова: Statistical structures, measure, Banach space.

Полный текст: PDF файл (147 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 62H05; Secondary 62H12
Язык публикации: английский

Образец цитирования: G. Sokhadze, Z. Zerakidze, “Some properties of strongly and weakly divisible statistical structures in a Banach space of measures”, Theory Stoch. Process., 16(32):2 (2010), 120–125

Цитирование в формате AMSBIB
\RBibitem{SokZer10}
\by G.~Sokhadze, Z.~Zerakidze
\paper Some properties of strongly and weakly divisible statistical structures in a Banach space of measures
\jour Theory Stoch. Process.
\yr 2010
\vol 16(32)
\issue 2
\pages 120--125
\mathnet{http://mi.mathnet.ru/thsp80}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2779990}
\zmath{https://zbmath.org/?q=an:1245.62061}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp80
  • http://mi.mathnet.ru/rus/thsp/v16/i2/p120

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:55
    Полный текст:20
    Литература:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021